# SDR FDEA201902130392

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB19284
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NO.8 LEADING EDGE SLAT RIB AT XOS 1086.8 FOUND CRACK AFTER SKIN   OPENING RIGHT WING NO 8 LEADIING EDGE SLAT AT XOS 1086.8 CRACKED RIB REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. NEW RIB FABRICATED AS PER DOUGLAS  DRAWING ARB   1928 REVISION G .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
